Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 27, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Jun 13, 2014, 9:01 PM MDT for 8 counties in New Mexico. It took effect at Jun 14, 2014, 12:00 PM MDT. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 9:01 PM MDT (03:01 UTC)
- In effect from
- Jun 14, 2014, 12:00 PM MDT
- Expired
- Jun 14, 2014, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 115 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 12:35 PM MDT | NON-TSTM WND GST 59 | 2 Ssw Fort Stanton, NM | KSRR AWOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3262 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297 WWUS84 KEPZ 140301 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 901 PM MDT FRI JUN 13 2014 ...DRY AND WINDY CONDITIONS RETURN SATURDAY... .AN UPPER LEVEL DISTURBANCE CROSSING THE NORTHERN AND CENTRAL ROCKIES ON SATURDAY...WILL INDUCE LEE SIDE TROUGHING OVER EASTERN COLORADO AS WEST WINDS ALOFT INCREASE. A TIGHTENING PRESSURE GRADIENT WILL RESULT ACROSS THE AREA. THIS COMBINED WITH MIX DOWN OF STRENGTHENING WINDS ALOFT...WILL CAUSE WEST TO SOUTHWEST SURFACE WINDS TO REACH CRITICAL FIRE WEATHER THRESHOLDS. IN THE MEANTIME...DRY CONDITIONS WILL RETURN TO THE AREA SATURDAY AFTERNOON. NMZ110-111-113-141515- /O.UPG.KEPZ.FW.A.0020.140614T1800Z-140615T0300Z/ /O.NEW.KEPZ.FW.W.0027.140614T1800Z-140615T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- CAPITAN AND SACRAMENTO MOUNTAINS- 901 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110... 111 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING: SATURDAY FROM NOON TO 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS TO 40 MPH. * HUMIDITY: MIN RH VALUES WILL QUICKLY DROP TO THE 6 TO 13 PERCENT RANGE BY SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. && $$ NMZ112-141515- /O.NEW.KEPZ.FW.W.0027.140614T1800Z-140615T0300Z/ SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- 901 PM MDT FRI JUN 13 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SATURDAY. * EVENT: FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. * TIMING: SATURDAY FROM NOON TO 9 PM MDT. * WIND: WIND: WEST TO SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS TO 40 MPH. * HUMIDITY: MIN RH VALUES WILL DROP TO THE 8 TO 15 PERCENT RANGE BY SATURDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. && $$ TRIPOLI
2 follow-up statements
478 WWUS84 KEPZ 141243 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 643 AM MDT SAT JUN 14 2014 ...DRY AND WINDY CONDITIONS RETURN TODAY... .AN UPPER LEVEL DISTURBANCE CROSSING THE NORTHERN AND CENTRAL ROCKIES TODAY...WILL INDUCE LEE SIDE TROUGHING OVER EASTERN COLORADO AS WEST WINDS ALOFT INCREASE. A TIGHTENING PRESSURE GRADIENT WILL RESULT ACROSS THE AREA. THIS COMBINED WITH MIX DOWN OF STRENGTHENING WINDS ALOFT...WILL CAUSE WEST TO SOUTHWEST SURFACE WINDS TO REACH CRITICAL FIRE WEATHER THRESHOLDS. IN THE MEANTIME...DRY CONDITIONS WILL RETURN TO THE AREA. NMZ110>113-142100- /O.CON.KEPZ.FW.W.0027.140614T1800Z-140615T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 643 AM MDT SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110...111...112 AND 113... * TIMING: TODAY FROM NOON TO 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS TO 40 MPH. * HUMIDITY: MIN RH VALUES WILL QUICKLY DROP TO THE 6 TO 13 PERCENT RANGE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP OR MAY HAVE STARTED YESTERDAY DUE TO DRY LIGHTNING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. && $$ 26
854 WWUS84 KEPZ 142013 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 213 PM MDT SAT JUN 14 2014 ...DRY AND WINDY CONDITIONS RETURN THROUGH THE EARLY EVENING... .AN UPPER LEVEL DISTURBANCE CROSSING THE NORTHERN AND CENTRAL ROCKIES TODAY...WILL INDUCE LEE SIDE TROUGHING OVER EASTERN COLORADO AS WEST WINDS ALOFT INCREASE. A TIGHTENING PRESSURE GRADIENT WILL RESULT ACROSS THE AREA. THIS COMBINED WITH MIX DOWN OF STRENGTHENING WINDS ALOFT...WILL CAUSE WEST TO SOUTHWEST SURFACE WINDS TO REACH CRITICAL FIRE WEATHER THRESHOLDS. IN THE MEANTIME...DRY CONDITIONS WILL RETURN TO THE AREA. NMZ110>113-150300- /O.CON.KEPZ.FW.W.0027.000000T0000Z-140615T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS- 213 PM MDT SAT JUN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110... 111...112 AND 113... * TIMING: TODAY THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH AT THE 20-FOOT LEVEL WITH GUSTS TO 40 MPH. * HUMIDITY: MIN RH VALUES WILL QUICKLY DROP TO THE 10 TO 15 PERCENT RANGE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP OR MAY HAVE STARTED YESTERDAY DUE TO DRY LIGHTNING WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE CONDITIONS FAVORABLE FOR EXTREME FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Jun 13, 2:30 PM MDT, 6 hours 31 minutes earlier.
Area forecast discussion, Jun 13, 2:30 PM MDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
230 PM MDT FRI JUN 13 2014
.SYNOPSIS...
A HEALTHY SLUG OF MOISTURE WASHED ACROSS THE BORDERLAND LAST NIGHT
TO ADD THE NECESSARY INGREDIENT FOR SCATTERED THUNDERSTORM
DEVELOPMENT THROUGH THE LATE EVENING HOURS. EXPECT GUSTY OUTFLOW
WINDS AND AREAS OF BLOWING DUST OVER SOUTHWEST NEW MEXICO
AREAS...AND POTENTIAL FOR HEAVY RAIN OVER AREAS EAST OF THE RIO
GRANDE. THE WEEKEND LOOKS WARM AND DRY AS DRIER AIR WILL MOVE IN
SATURDAY ON BREEZY WESTERLY WINDS. BY TUESDAY...IF NOT LATE
MONDAY...A BIT OF MOISTURE LOOKS TO CREEP IN FROM THE SOUTH TO
GIVE EASTERN AREAS OF THE BORDERLAND CHANCES FOR AFTERNOON
THUNDERSTORMS. CHANCES FOR ISOLATED STORMS LOOK TO SPEAD TO ALL
AREAS TUESDAY BEFORE DRY AIR RETURN AGAIN WEDNESDAY.
&&
.DISCUSSION...
STORM POTENTIAL HAS DRAMATICALLY INCREASED FOR THIS AFTERNOON AND
EVENING BEHIND AN OVERNIGHT EAST PUSH WITH PLENTY OF MOISTURE.
DEWPOINTS ROSE ABOVE 60F DEGREES FOR MOST LOCATIONS EAST OF THE
RIO GRANDE AND THE MOISTURE MADE IT ALL THE WAY TO DEMING. ALOFT A
BIT OF MOISTENING MOVED OVER ON SW FLOW. PW'S ARE BETWEEN .85" AND
1.0" ACROSS THE REGION. AT 1PM MDT OROGRAPHIC LIFT IS SHOWING
ITSELF TO BE QUITE ENOUGH TO GENERATE STORMS IN ALL QUADRANTS OF
THE CWFS. GIVE THE AFTERNOON A BIT MORE TIME TO HEAT THE SURFACE
AND MANY MORE LOCATIONS SHOULD SEE STORM DEVELPMENT. SOUNDING
STILL SHOWING SOME POTENTIAL FOR STRONG DOWNDRAFT OUTFLOW WINDS
WITH STORMS WEST OF THE RIO...AND POTENTIAL FOR BRIEF HEAVY RAIN
IN THE DEEPER MOISTURE EAST OF THE RIO. STORM MOTION SHOULD BE IN
THE 12-17MPH RANGE SO NOT EXPECTING MAJOR FLOOD POTENTIAL. THE
VERTICAL WIND PROFILE DOES NOT SHOW A LOT OF SHEAR...SPEED OR
DIRECTIONAL...SO NOT A GREAT DEAL OF CONCERN FOR SEVERE. HOWEVER
ON THE EASTERN EDGES OF THE CWFA...OTERO/HUDSPETH COUNTIES...THERE
IS SOME POTENTIAL FOR MODERATE-SIZED HAIL AND SEVERE STORM WINDS.
EXPECT STORMS TO LAST LATE INTO THE EVENING...AND POSSIBLY LINGER
INTO THE OVERNIGHT...EAST ZONES AS A MINOR IMPULSE TRACKS OVER ON
IT'S WAY EAST.
SATURDAY A BROAD LONG-WAVE WESTERN U.S. TROUGH BEGINS TO SLIP EAST
ACROSS THE ROCKIES. THIS WILL INDUCE LEE SURFACE TROUGHING OVER
THE PLAINS AND HELP TO DRIVE STRONGER WESTERLY WINDS OVER THE
REGION. THUS A SWEEP OUT OF THE CURRENT MOISTURE IS EXPECTED FOR
ALL BUT MAYBE THE FAR EAST ZONES. THUS NO POPS FOR ALL BUT THE
SACS AND HUDSPETH COUNTY. TEMPS SHOULD BE A FEW DEGREES ABOVE
NORMAL AND NEAR 100 AT A FEW LOWLAND LOCATION. SUNDAY WILL LARGELY
MIMIC SATURAY...BUT WITHOUT THE WIND. IT SHOULD ALSO BE DRY AS
THE WESTERLIES KEEP MOISTURE TO OUR SOUTH AND EAST.
FOR NEXT WEEK...MONDAY LOOKS PRIMARILY DRY...BUT A DEEPENING WEST
COAST UPPER TROUGH LOOKS LIKE IT COULD BEGIN TO BACK OUR WINDS TO
SOUTHWESTERLY. A GOOD AMOUNT OF MOISTURE IS PROGED TO BE STAGED
JUST TO OUR SOUTH OVER NORTHERN MEXICO AND THE BIG BEND. WITH ANY
PESISTENT SOUTHERLY TRAJECTORY WE SHOULD BEGIN TO DRAW THAT
MOISTURE INTO OUR FORECAST ZONES...ESPECIALLY OVER S AND E ZONES.
THUS HAVE REINSERTED POPS IN FOR THE TUE AND WED PERIODS.
BY THURSDAY IT APPEARS WE AGAIN SWEEP OUT THE MOISTURE ON
INCREASED WESTERLY FLOW IN RESPONSE TO A TROUGH PASSAGE. THUS BACK
TO A DRY FORECAST FOR THURSDAY AND FRIDAY WITH SEAONALLY WARM TEMPS.
14-BIRD
&&
.AVIATION...VALID 14/0000Z - 15/0000Z
MOSTLY VFR THROUGH THE PERIOD WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS TONIGHT. P6SM FEW-SCT040-080 SCT-BKN090-130
SCT-BKN200-250 TONIGHT WITH AREAS OF 1-3SM TSRA BKN030-060. LARGE
HAIL AND WIND GUSTS OF 45-50MPH ARE POSSIBLE WITH STORMS WEST OF THE
RIO GRANDE WHILE STORMS TO THE WEST MAY HAVE WINDS IN EXCESS OF 50
MPH WITH VSBY LESS THAN 1SM IN BLOWING DUST. WEST WINDS ALOFT WILL
BRING MAINLY DRY WEATHER SATURDAY WITH ONLY ISOLATED HIGH-BASED
STORMS...MAINLY OVER MOUNTAINS.
21-PARK
&&
.FIRE WEATHER...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR OTERO
COUNTY. A FIRE WEATHER WATCH IS IN EFFECT FOR SATURDAY AFTERNOON
AND EVENING FROM THE BOOTHEEL INTO THE GILA REGION AND FOR THE
SACRAMENTO MTNS. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA INTO EARLY TONIGHT. SOME STORMS WEST OF THE RIO GRANDE
COULD CAUSE VERY STRONG DOWNBURST WINDS WITH AREAS OF BLOWING DUST.
STORMS IN DEEPER MOISTURE EAST OF THE RIO GRANDE COULD PRODUCE LARGE
HAIL AS WELL AS STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR OTERO COUNTY UNTIL 9 PM MDT THIS EVENING. INCREASING WEST
WINDS ALOFT WILL PUSH MOISTURE BACK EAST OF THE RIO GRANDE
SATURDAY...AND WILL ALSO INDUCE LEE SIDE TROUGHING OVER EASTERN
COLORADO AND EASTERN NEW MEXICO. THE RESULTING TIGHTER PRESSURE
GRADIENT...ALONG WITH DOWNWARD MIXING OF STRONGER WINDS ALOFT...WILL
CAUSE SOUTHWEST TO WEST WINDS AT THE SURFACE THAT WILL LIKELY REACH
CRITICAL FIRE WEATHER THRESHOLDS SATURDAY AFTERNOON AND EVENING. DRY
AND WINDY CONDITIONS SATURDAY COULD POSE A PROBLEM IF LIGHTNING THIS
EVENING STARTS ANY NEW FIRES. DRY AND VERY WARM SUNDAY AND MONDAY
WITH AFTERNOON TEMPERATURES SEVERAL DEGREES ABOVE NORMAL.
21-PARK
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 74 100 74 96 75 / 30 0 0 0 0
SIERRA BLANCA 70 99 70 96 68 / 40 10 0 0 0
LAS CRUCES 70 97 70 95 68 / 20 0 0 0 0
ALAMOGORDO 65 95 65 98 65 / 20 0 0 0 0
CLOUDCROFT 51 77 50 79 50 / 30 10 0 0 0
TRUTH OR CONSEQUENCES 65 94 60 92 68 / 10 0 0 0 0
SILVER CITY 61 89 60 88 63 / 20 0 0 0 0
DEMING 65 97 65 93 66 / 20 0 0 0 0
LORDSBURG 65 97 65 94 65 / 20 0 0 0 0
WEST EL PASO METRO 74 100 74 95 75 / 30 0 0 0 0
DELL CITY 66 97 66 94 65 / 30 0 0 0 0
FORT HANCOCK 70 102 70 98 72 / 30 10 0 0 0
LOMA LINDA 69 94 68 90 67 / 30 0 0 0 0
FABENS 71 101 71 98 70 / 30 0 0 0 0
SANTA TERESA 70 98 70 96 69 / 20 0 0 0 0
WHITE SANDS HQ 72 97 71 95 74 / 20 0 0 0 0
JORNADA RANGE 60 96 60 94 59 / 20 0 0 0 0
HATCH 63 98 64 96 63 / 10 0 0 0 0
COLUMBUS 73 93 70 96 71 / 20 0 0 0 0
OROGRANDE 65 98 65 96 64 / 20 0 0 0 0
MAYHILL 60 85 59 90 55 / 30 10 0 0 0
MESCALERO 55 82 54 88 52 / 30 10 0 0 0
TIMBERON 55 86 54 85 50 / 30 10 0 0 0
WINSTON 59 89 54 91 60 / 20 0 0 0 0
HILLSBORO 67 94 61 93 68 / 20 0 0 0 0
SPACEPORT 64 96 64 93 65 / 10 0 0 0 0
LAKE ROBERTS 57 86 56 89 56 / 20 0 0 0 0
HURLEY 61 90 60 91 62 / 20 0 0 0 0
CLIFF 60 92 59 92 58 / 20 0 0 0 0
MULE CREEK 48 90 46 86 45 / 20 0 0 0 0
FAYWOOD 64 93 63 93 65 / 20 0 0 0 0
ANIMAS 66 98 65 94 67 / 20 0 0 0 0
HACHITA 61 98 61 94 64 / 20 0 0 0 0
ANTELOPE WELLS 65 98 65 95 67 / 30 0 0 0 0
CLOVERDALE 61 93 59 90 59 / 30 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR NMZ110-111-113.
TX...NONE.
&&
14/21Hazardous weather outlook, Jun 13, 11:25 AM MDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1125 AM MDT FRI JUN 13 2014 NMZ401>417-TXZ418>424-140600- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1125 AM MDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT A BETTER INGEST OF MOISTURE OVERNIGHT AND THIS MORNING SHOULD ADD GREATLY TO SHOWER AND THUNDERSTORM POTENTIAL ACROSS THE AREA THIS AFTERNOON THROUGH THE LATE EVENING HOURS. FOR AREAS EAST OF THE CONTINENTAL DIVIDE WE EXPECT MORE RAIN WITH THE STORMS AND POSSIBILITY OF ISOLATED FLASH FLOODING. OUT WEST STORMS SHOULD DELIVER LESS RAIN AND MORE WIND GUST POTENTIAL WITH THE POSSIBILITY OF DANGEROUS BLOWING DUST. DRY LIGHTNING WEST HALF OF THE REGION IS ALSO MORE LIKELY...ADDING TO FIRE DANGER POTENTIAL. FINALLY ANOTHER WARM DAY ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAPID DRYING SATURDAY AND SUNDAY WITH WARM TO HOT CONDITIONS. POTENTIAL FOR MODERATE MOISTURE TO CREEP BACK IN FROM THE SOUTH AT LEAST BY TUESDAY. TUESDAY ONWARD JUST A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS WITH SEASONALLY WARM TEMPERATURES. .SPOTTER INFORMATION STATEMENT... IF STORMS DEVELOP NEAR YOU PLEASE REPORT SIGNIFICANT EFFECTS... SUCH AS BLOWING DUST...REDUCTIONS IN VISIBILITY...ESTIMATED OR MEASURED WIND SPEEDS. BIRD
In the hours before
Special weather statement, Jun 13, 6:46 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 646 PM MDT FRI JUN 13 2014 NMZ401>403-408-409-140145- EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM- 646 PM MDT FRI JUN 13 2014 ...STRONG THUNDERSTORMS THREATENING EASTERN GRANT AND SOUTHWESTERN SIERRA COUNTIES THROUGH 745 PM MDT... AT 641 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS OVER THE REGION. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS INCLUDING INTERSTATE 25. LOCATIONS IMPACTED INCLUDE... TRUTH OR CONSEQUENCES... HILLSBORO... CABALLO... SAN LORENZO... LAKE ROBERTS... GEORGETOWN... EMORY PASS... COONEY... CAMP THUNDERBIRD... SHERMAN... BEAR CANYON LAKE... IRON CREEK CAMPGROUND... ROCKY CANYON CAMPGROUND... SAPILLO CAMPGROUND... ROGASH
Local storm report, Jun 13, 6:52 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
652 PM MDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND GST 1 NW GARFIELD 32.77N 107.28W
06/13/2014 E50 MPH DONA ANA NM TRAINED SPOTTER
&&
EVENT NUMBER EPZ1400257
TRIPOLILocal storm report, Jun 13, 7:47 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
747 PM MDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 3 SW RADIUM SPRINGS 32.46N 106.95W
06/13/2014 M59 MPH DONA ANA NM MESONET
&&
EVENT NUMBER EPZ1400258
JARSpecial weather statement, Jun 13, 8:03 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 803 PM MDT FRI JUN 13 2014 NMZ401>409-140245- EASTERN BLACK RANGE FOOTHILLS NM-LOWLANDS OF THE BOOTHEEL NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM-UPPER GILA RIVER VALLEY NM- 803 PM MDT FRI JUN 13 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL HIDALGO...GRANT... NORTHERN LUNA AND WESTERN SIERRA COUNTIES THROUGH 845 PM MDT... AT 756 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS OF BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... CITY OF ROCKS STATE PARK... LORDSBURG... ANIMAS... TRUTH OR CONSEQUENCES... HILLSBORO... CABALLO... SILVER CITY... SAN LORENZO... REDROCK... LAKE ROBERTS... BEAR CANYON LAKE... IRON CREEK CAMPGROUND... ROCKY CANYON CAMPGROUND... BLACK CANYON CAMPGROUNDS... ROGASH
Local storm report, Jun 13, 8:19 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
819 PM MDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 12 SE SILVER CITY 32.66N 108.12W
06/13/2014 M59 MPH GRANT NM AWOS
&&
EVENT NUMBER EPZ1400259
TRIPOLISpecial weather statement, Jun 13, 8:46 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 846 PM MDT FRI JUN 13 2014 NMZ401>411-140330- EASTERN BLACK RANGE FOOTHILLS NM-LOWLANDS OF THE BOOTHEEL NM-NORTHERN DONA ANA COUNTY NM-SIERRA COUNTY LAKES NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-UPLANDS OF THE BOOTHEEL NM-UPPER GILA RIVER VALLEY NM- 846 PM MDT FRI JUN 13 2014 ...STRONG THUNDERSTORMS THREATENING WESTERN DONA ANA...HIDALGO... SOUTHERN GRANT...LUNA AND SOUTHERN SIERRA COUNTIES THROUGH 930 PM MDT... AT 838 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL AND SOUTHWESTERN NEW MEXICO. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS OF BLOWING DUST MAY ACCOMPANY THE STORMS...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... CITY OF ROCKS STATE PARK... HATCH... RODEO... LORDSBURG... ANTELOPE WELLS... ANIMAS... REDROCK... DEMING... COLUMBUS... PLACITAS... LOOKOUT PEAK... KILBOURNE HOLE... GERONIMO CAMPGROUND... BIG HATCHET REFUGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ROGASH
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.